| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for cemented tibial tray loosening, causing knee instability, 1 year and 8 months post primary.Tibial tray and liner were revised successfully.
Additional Manufacturer Narrative
Batch review performed on 30 may 2023: lot 2011074: 131 items manufactured and released on 11-mar-2021.Expiration date: 2026-02-24.No anomalies found related to the problem.To date, 124 items of the same lot have been sold without any similar reported event in the period of review.